Publications with M. Golshani

All publications by Mohammad Golshani and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1075 Golshani, M., & Shelah, S. (2016). On cuts in ultraproducts of linear orders I. J. Math. Log., 16(2), 1650008, 34. arXiv: 1510.06278 DOI: 10.1142/S0219061316500082 MR: 3580893
Sh:1087 Golshani, M., & Shelah, S. (2018). On cuts in ultraproducts of linear orders II. J. Symb. Log., 83(1), 29–39. arXiv: 1604.06044 DOI: 10.1017/jsl.2017.87 MR: 3796271
Sh:1120 Golshani, M., & Shelah, S. Specializing trees and answer to a question of Williams. Preprint. arXiv: 1708.02719
Sh:1125 Golshani, M., & Shelah, S. On C^s_n(\kappa) and the Juhasz-Kunen question. Preprint. arXiv: 1709.06249
Sh:1182 Golshani, M., & Shelah, S. Iterated Ramsey bounds for the Hales-Jewett numbers. Preprint. arXiv: 1912.08643